# SDR MASA200601493

- Difficulty date: June 3, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N510MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10101
- Aircraft time: 8,060 hours, 5,095 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Caution Message
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7326 IAD - FLAPS FAIL CAUTION ON POWER UP.  WHEN FLAPS MOVED CAUTION CLEARED AND FLAPS 1/2 SPEED PRESENTED.  OPS NORMAL.
